# SDR ASAA2018081375721

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,782 hours, 13,016 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRE684
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 43,847 hours, 13,035 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING BLOCK IN,  NOTICED FUEL DRIPPING FROM THE BOTTOM OF THE NR 2 ENGINE COWLING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE LT VSV ACTUATOR IAW AMM 75-31-01-000-801-F00, AND AMM 75-31-01-400-801-F00. PERFORMED VSV ACTUATOR TEST IAW AMM 75-31-01-790-801-F00. OPS AND LEAK CHECKED GOOD.
